# SDR SIMA20250105003

- Difficulty date: January 5, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N226NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000540
- Aircraft time: 22,214 hours, 14,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY PHOTOLUMINESCENT LIGHT STRIPS ARE DAMAGED COMPLETE:REPLACED OR REPAIRED MULTIPLE PASSENGER CABIN PHOTOLUMINESCENT INDICATOR STRIP LIGHTS I.A.W. EMB175 A.M.M. 33-50-21.
